MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB3480-N
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Clinical Endoleak (4843)
Date of Event 08/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the implant migration, type ia endoleak and right renal artery occlusion complaints are unconfirmed.The additional endovascular procedure complaint is confirmed.This is moderately consistent with the reported adverse event/incident.It was reported that approximately 30 days post-index procedure, the right renal artery stent occluded due to thrombus and was treated with renal chimney stent thrombectomy and distal stent extension.The implant migration and type ia endoleak was reported as potentially iatrogenic during this intervention (thrombectomy); however, this could not be conclusively determined.Device, user, procedure or anatomy relatedness of complaint cannot be determined.Procedure related harms cannot be determined.A planned discharge on postoperative day one following the secondary procedure was reported; however, the final patient status was not stated.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.
 
Event or Problem Description
The patient was implanted with the alto stent graft system with a right renal chimney stent (non endologix) on (b)(6) 2024 for treatment of an abdominal aortic aneurysm (aaa).Thirty days post procedure, the right renal stent became occluded.The patient was admitted, and the right renal chimney was accessed from the groin, followed by percutaneous mechanical thrombectomy.The chimney stent (non endologix) was subsequently extended distally.Due to procedural manipulation, the alto main body shifted, resulting in a type ia endoleak identified on the final angiogram.The patient was discharged given the high contrast load and the temporary period of renal malperfusion.A computed tomography (ct) scan was performed at the end of (b)(6) 2026.On (b)(6) 2026, the patient underwent reintervention.Medtronic endurant aortic cuff (non endologix), a right renal periscope stent (non endologix), a left renal chimney stent (non endologix), and coil embolization of the aneurysm sac (non endologix) were placed.The type ia endoleak was successfully resolved.The patient has remained asymptomatic throughout the course of treatment, with the exception of the initial renal stent occlusion.Following the procedure, the patient was transferred to the telemetry unit and is scheduled for discharge the following morning.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key24645817
Report Number3008011247-2026-00016
Device Sequence Number9786251
Product Code MIH
UDI-Device Identifier00850007370916
UDI-Public(01)00850007370916(17)270208(10)FS020624-80
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB3480-N
Device Lot NumberFS020624-80
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER, LOT #FF102023-02; OVATION IX ILIAC LIMB, LOT #FS010324-60; OVATION IX ILIAC LIMB, LOT #FS031224-23; RIGHT RENAL CHIMNEY STENT (NON-ENDOLOGIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale